Spremljaj
Carol T. Zamfirescu
Carol T. Zamfirescu
Ghent University and Babeș-Bolyai University
Preverjeni e-poštni naslov na UGent.be - Domača stran
Naslov
Navedeno
Navedeno
Leto
Intersecting longest paths and longest cycles: A survey
A Shabbir, CT Zamfirescu, TI Zamfirescu
Electronic Journal of Graph Theory and Applications (EJGTA) 1 (1), 56-76, 2013
372013
Planar hypohamiltonian graphs on 40 vertices
M Jooyandeh, BD McKay, PRJ Östergård, VH Pettersson, CT Zamfirescu
Journal of Graph Theory 84 (2), 121-133, 2017
322017
Survey of two-dimensional acute triangulations
CT Zamfirescu
Discrete Mathematics 313 (1), 35-49, 2013
322013
A planar hypohamiltonian graph with 48 vertices
CT Zamfirescu, TI Zamfirescu
Journal of Graph Theory 55 (4), 338-342, 2007
212007
On hypohamiltonian and almost hypohamiltonian graphs
CT Zamfirescu
Journal of Graph Theory 79 (1), 63-81, 2015
202015
Polyhedra with few 3-cuts are hamiltonian
G Brinkmann, CT Zamfirescu
Electronic Journal of Combinatorics 26 (1), 2019
19*2019
Acute triangulations of the double triangle
C Zamfirescu
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2004
162004
Graphs with few hamiltonian cycles
J Goedgebeur, B Meersman, C Zamfirescu
Mathematics of Computation 89 (322), 965-991, 2020
152020
Improved bounds for hypohamiltonian graphs
J Goedgebeur, CT Zamfirescu
Ars Mathematica Contemporanea 13 (2), 235-257, 2017
112017
Cubic vertices in planar hypohamiltonian graphs
CT Zamfirescu
Journal of Graph Theory 90 (2), 189-207, 2019
102019
Dissecting the square into five congruent parts
L Yuan, CT Zamfirescu, TI Zamfirescu
Discrete Mathematics 339 (1), 288-298, 2016
102016
Acute triangulations of doubly covered convex quadrilaterals
L Yuan, CT Zamfirescu
Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat.(8) 10 (3), 933-938, 2007
102007
On almost hypohamiltonian graphs
J Goedgebeur, CT Zamfirescu
Discrete Mathematics & Theoretical Computer Science 21, 2019
9*2019
Hamiltonian properties of polyhedra with few 3-cuts—A survey
K Ozeki, N Van Cleemput, CT Zamfirescu
Discrete Mathematics 341 (9), 2646-2660, 2018
92018
(2)-pancyclic graphs
CT Zamfirescu
Discrete Applied Mathematics 161 (7-8), 1128-1136, 2013
92013
On Non‐Hamiltonian Graphs for which every Vertex‐Deleted Subgraph Is Traceable
CT Zamfirescu
Journal of Graph Theory 86 (2), 223-243, 2017
82017
An infinite family of planar non-hamiltonian bihomogeneously traceable oriented graphs
CT Zamfirescu
Graphs and Combinatorics 26 (1), 141-146, 2010
82010
Regular graphs in which every pair of points is missed by some longest cycle
B Schauerte, C Zamfirescu
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2006
82006
Regular non-hamiltonian polyhedral graphs
N Van Cleemput, CT Zamfirescu
Applied Mathematics and Computation 338, 192-206, 2018
72018
Long cycles and spanning subgraphs of locally maximal 1‐planar graphs
I Fabrici, J Harant, T Madaras, S Mohr, R Soták, CT Zamfirescu
Journal of Graph Theory 95 (1), 125-137, 2020
62020
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20